MathSciNet Relay Station
MathSciNet bibliographic data
MR2145421 (2006a:92033) 92D40 (34A37 37N25)
Zhang, Shuwen; Wang, Fengyan; Chen, Lansun A food chain model with impulsive perturbations and Holling IV functional response. Chaos Solitons Fractals 26 (2005), no. 3, 855–866.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement